Couldn't find what you looking for?

TRY OUR SEARCH!

OMG! I am so glad I googled today. Thanks to all of you... Seriously. I have had great skin all my life, never used a facial cleanser or anything! I don't have the sweating issue cause I'm a bit anemic but the ACNE! OMG THE ACNE! I started buying all different kinds of facial cleansers and cream and I even bought Corticosteroids because it would hurt from the breakout - like a rash on my face. I have only been on it for about 9 months now but I can't take it anymore! I want my face back :-( Calling GYN first thing in the morning.
Reply

Loading...

I also have problems with acne w/ sweats. After reading these comments I realize is the Mirena IUD. I didn't sweat before only when I exercise. I was crazy with the sweating under my armpits sooooo embarrassing until I found "CERTAIN DRI" roll on use it every night get it WORKS!
I'm still in a search for acne products but nothing is not really working.. I even made an appointment for a acne facial..Im so scare to remove the Mirena because I do have heavy flow in my menstrual I was even anemic, I don't know what to do? I think I can control been anemic easier with iron pills but If I get lazy not taking them I may be anemic again that sometimes can be dangerous, And having nasty heavy flows sucks.
Acne sucks too!I sometimes feels so embarrass, First thing everybody looks is your face!!. any comment or advice I appreciated. Thank you. ;-) [/list]
Reply

Loading...

So slad I looked this topic up.. I have had the mirena for 3 yrs and have had a major problem with acne on my face and back.UGH. I have also had alot of weight gain. 60 pounds to be exact :'( Never had these problems before. I have an appoinment today to get this darn thing removed :-D I will let you all knw the results!!
Reply

Loading...

I had Mirena inserted about 5 months ago and ever sense ive had it in ive been getting really bad acne on my forehead and cheeks. I have never had a problem with acne before sooo i know its the mirena i have an apt on the 16th of march to have it removed. I hope that it hasen't triggered the acne and now it will never go away!!!!! I will keep you guys posted.... I hope everything starts getting better once the mirena is removed...... Fingers crossed..... :'(
Reply

Loading...

OK ! I'm officially freaked out !! I just had it put in 3 days ago & now came across this site. I guess the only thing for me to do is wait until my appt. in 6 wks to see if I have broken out or had issues with sweating ! I'm sorry you have all had these problems & pray that I can avoid them ! Thanks for the warnings !!!
Reply

Loading...

For some reason I thought about researching to see what's has been causing my acne of being more extreme then normal. When I was on the pill I had minimum acne every now and then but once I got on Mirena this past 3 months my acne has been worse and has scared my face. I've tried all the ance medicines, Proactive, Clean & Clear, u name it. I've only had the IUD since September, I feel like it's convienent but now I hate my face. I also have more sweating then usual as well. I'm a sweater but now it's gotten worse.

Unfortunately I don't have insurance right now so I got to find a way to get this removed.
Reply

Loading...

i have never considered that mirena could be the cause for all my sweating! has anyone experienced weight gain? or the inability to lose weight?
Reply

Loading...

I got Mirena in almost a year ago, I never really had a problem with acne but it has gotten way out of hand now. I tried everything and don't want to take complicated medications twice a day! I am starting to break out on my arms, back, chest and face, i feel absolutely disgusting. I want to go back to the pill, but I don't know which one is safe anymore with all the law suits going on. I'm going to e-mail my doctor asap, but was wondering if anyone has had any luck with a particular birth control they liked??
Reply

Loading...

Ok, well I was starting to wonder if it was just me. I got the Mirena in January of 2006 and for the past few years I have noticed horrible acne, I have gained a total of 60 lbs, my sex drive is completely gone, and horrible sweating as well. I have just recently started wondering and connecting the dots that this may be from the Mirena, well now I am pretty sure it is. The acne just comes out of nowhere, I have even bought and tried Proactiv for 6 months, and it didn't help at all. The sweating is also pretty bad, even my feet sweat when I am wearing flip flops. I also sweat during the winter. I have tried to lose the weight I have gained, I thought it was my fault, I went to the "fat doctor" and managed to lose 30lbs on phentermine, but the other 30lbs will not budge. My husband is just about ready for divorce but I just don't want to have sex at all. So, naturally he thinks I may have someone else, which I don't, I am just not in the mood for sex, ever! My husband and I just recently decided to get him "fixed" and I told him that as soon as he is done, I am getting this thing out. It is August of 2010, my five years is up in January of 2011, but I just can't stand the embarrassing side effects anymore.
Reply

Loading...

Wow I knew my acne was due to the mirena but my doctor said it wouldn't be. I'm getting mine removed next week, I can't believe I have put up with this for 5 years!!! My face is scared, my libido is at zero and I'm really moody. I can't wait to be free from this. It has been good to have extremely light periods but at what price? Thanks for sharing your comments. I'll let you know how I get on after I've had it removed .
Reply

Loading...

Gosh Ladies, your posts have depressed me to no end. I was thinking about having the IUS fitted but not now. I already have a sweating problem and in my mid 20's broke out for no apparent reason. I lacked confidence and started to wear more make up to cover up my acne. In the end I had to go onto roaccutane - which was no fun I can tell you. I'm now in my mid 30's have two children and thought Mirena was the was to go but I can not go through acne again or willingly increase my sweat problem. I may now try prescription deodorant, is it any good? I do buy the heavy duty otc stuff but you have to apply it at night and then wash it off in the mornings. As i'm still breast feeding mt second baby I've stopped using it for now as a result I'm really self conscious of my underarms. :$
Reply

Loading...

I have been on the mirena now for 3 months and have had nothing but problems.I wish i could go on the pill
as that was the best for me but i am unable to due to a blood clot i had last year in my lung.Since i have been on the
mirena i have noticed i am bloated and even though before i would get a few pimples now i wake up and have
more and more everyday.Not only do i have acne on my face but have got it for the first time on my neck and
back.I have a doctors appointment in another month to see how the mirena is going and i am thinking of having it
removed.Everyone is telling me to wait a while to see if the symptoms persist or if it settles down as my body gets
use to it.My sisters had the mirena and swear by it and so does my friend.I just think that it just may not agree with
everybody.I have also been getting bad cramping pain and a smelly discharge.Its nice to know that i am not alone
in my problems with the mirena.
Reply

Loading...

I've had the Mirena for about 3 years since the birth of my twins. I LOVE that I just spot a little bit every month. But, the acne is horrible. In the past two years, I've been constantly having facials to cleanse my skin. I've never had issues like this before. I begin suspecting the Mirena when I repeatedly heard estheticians say it might be hormonal. I also have between 5 -10 lbs that I absolutely cannot lose regardless of how much I workout and eat well (I do cardio/strength/stretching 3x per week). I'm not over weight, but have more weight than I'm comfortable with, as I've always been naturally slender and had returned to my pre-baby weight before having the Mirena. Also - this post made me realize that the sweating my be related to the Mirena. Since having it inserted, I can't find a deodorant that is effective. I feel like I constantly have body odor, even after doing just the slightest bit of walking outside on a warm day. And zero libido to boot. I'm calling my doctor's office tomorrow.
Reply

Loading...

Can someone post about after they got their IUD removed...did it make a difference in your acne or other problems?
I'm thinking my horrible acne might be from my IUD but wanted to see if anyone had a change in their acne after the IUD was removed.
Reply

Loading...

Well I had mine removed just 2 weeks ago after 5 years. So far so good. Skin is clear and my mojo is definitely coming back :-D Was due for my period a few days after removal which I got 2 days early. Period was fine, heavier than with the mirena but nothing to what I was expecting and still only last about 3 days. Had a few days (after my period) where I was a bit emotional but feeling alot better now. I feel so relieved to have the mirena removed and once we have children I most definitely WILL NOT be getting another one. All the best ladies.
Reply

Loading...